Ueber die Bedeutung einer simultanen Invariante einer binären quadratischen und einer binären biquadratischen Form

A. Clebsch

Mathematische Annalen (1871)

  • Volume: 3, page 263-264
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Clebsch, A.. "Ueber die Bedeutung einer simultanen Invariante einer binären quadratischen und einer binären biquadratischen Form." Mathematische Annalen 3 (1871): 263-264. <http://eudml.org/doc/156483>.

@article{Clebsch1871,
author = {Clebsch, A.},
journal = {Mathematische Annalen},
pages = {263-264},
title = {Ueber die Bedeutung einer simultanen Invariante einer binären quadratischen und einer binären biquadratischen Form},
url = {http://eudml.org/doc/156483},
volume = {3},
year = {1871},
}

TY - JOUR
AU - Clebsch, A.
TI - Ueber die Bedeutung einer simultanen Invariante einer binären quadratischen und einer binären biquadratischen Form
JO - Mathematische Annalen
PY - 1871
VL - 3
SP - 263
EP - 264
UR - http://eudml.org/doc/156483
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.